# SDR UIEA200300039

- Difficulty date: June 24, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CENTER TANK UPPER SKIN FOUND CORRODED AT BS 1060, RBL 106-122 UNDER FLOORBEAM LOWER CHORD.  PERMANENT REPAIR PER REF, CORROSION WAS REMOVED BY BLENDING.  BLENDED AREA WAS SHOP PEENED, REFINISHED AND BMS 5-95 SEALANT WAS USED TO FILL THE BLENDED AREA TO PREVENT MOISTURE ACCUMULATION.  NO REINFORCEMENT WAS REQUIRED. (M)
